# SDR MASA2013070652318

- Difficulty date: July 6, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 23,842 hours, 19,353 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Condition: Inoperative
- Location: Wheel Speed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI SKID OTBD CAUTION MESSAGE.  MX REPLACED WHEEL SPEED TRANSDUCER.
